On Havlíček-Tietze configuration in some non-Desarguesian planes

Andrzej Matraś

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 2, page 133-137
  • ISSN: 0528-2195

How to cite

top

Matraś, Andrzej. "On Havlíček-Tietze configuration in some non-Desarguesian planes." Časopis pro pěstování matematiky 114.2 (1989): 133-137. <http://eudml.org/doc/19546>.

@article{Matraś1989,
author = {Matraś, Andrzej},
journal = {Časopis pro pěstování matematiky},
keywords = {Havlicek-Tietze configuration},
language = {eng},
number = {2},
pages = {133-137},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On Havlíček-Tietze configuration in some non-Desarguesian planes},
url = {http://eudml.org/doc/19546},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Matraś, Andrzej
TI - On Havlíček-Tietze configuration in some non-Desarguesian planes
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 2
SP - 133
EP - 137
LA - eng
KW - Havlicek-Tietze configuration
UR - http://eudml.org/doc/19546
ER -

References

top
  1. M. Hall, Combinatorial theory, Waltham, Toronto, London (1967). (1967) Zbl0196.02401MR0224481
  2. K. Havlíček J. Tietze, Zur geometrie der endlichen Ebene der Ordnung n = 4, Czechoslovak Math. J. 21 (1971), 157-164. (1971) Zbl0216.43001MR0278167
  3. F. Knoflíček, On translation planes and quasifields of order 16, Z. N Geometria, in appear. Zbl0635.51003
  4. A. Lewandowski H. Makowiecka, Some remarks on Havlicek-Tietze configuration, Časopis pěst. mat. 104 (1979), 180-184. (1979) Zbl0412.51002MR0531929
  5. A. Lewandowski H. Makowiecka, On some incidence structures related to the configuration H-T, Z. N Geometria, edited by Poznań Politechn. 14 (1984), 5-15. (1984) Zbl0561.51010MR0784601
  6. A. Lewandowski H. Makowiecka M. Uscki, On some properties of inversions in Euclidean-like metric planes, Bull. Pol. Acad. Sc. Vol. 33, No 11-12 (1985), 627-634. (1985) Zbl0607.51007MR0849412
  7. N. Perscy, Finite Minkowski planes in which every circle-symmetry is an automorphism, Geometriae Dedicata 10 (1981), 269-282. (1981) MR0608146

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.